Double shrinkage estimators in the GMANOVA model

Takeaki Kariya, Yoshihiko Konno, William E. Strawderman

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


In the GMANOVA model or equivalent growth curve model, shrinkage effects on the MLE (maximum likelihood estimator) are considered under an invariant risk matrix. We first study the fundamental structure of the problem through which we decompose the estimation problem into some conditional problems and then demonstrate some classes of double shrinkage minimax estimators which uniformly dominate the MLE in the matrix risk.

Original languageEnglish (US)
Pages (from-to)245-258
Number of pages14
JournalJournal of Multivariate Analysis
Issue number2
StatePublished - Feb 1996

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Numerical Analysis
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Double shrinkage estimators in the GMANOVA model'. Together they form a unique fingerprint.

Cite this